# SDR FDEA2020062301295

- Difficulty date: June 20, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,360 hours, 20,708 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON LEFT HAND NOSE LANDING GEAR TRUNNION FITTING, STATION Y = 595 AND FOUND 01 EACH CRACK PROPAGATE FROM THE SLOT OUT AREA APPROXIMATE 1/4 INCHES LENGTH.
